# SDR 29GA2015092600001

- Difficulty date: September 23, 2015
- Submitted: September 26, 2015
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 34,259 hours, 38,278 cycles
- Engine: Ge CT7TP*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430722
- Part serial: 2100
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION, NOSEWHEEL DID NOT INITIALLY LOCK IN PLACE. IT FELT LIKE IT FAILED TO LOCK AND MOMENTARILY DROPPED.  HYDRAULIC PUMP KICKED BACK IN TO RAISE NOSE WHEEL BUT AGAIN FELT LIKE IT FAILED TO LOCK AND DROPPED.  AFTER ABOUT THE THIRD TIME THE HYD PUMP KICKED IN THE NOSE WHEEL FINALLY LOCKED IN THE UPLOCKED POSITION.  R & R LANDING GEAR CONTROL VALVE IAW AMM 32-31-15-04.  OPS CHECK AND LEAK CHECK GOOD.  PERFORMED FUNCTION TEST OF THE LANDING GEAR EXTENTION AND RETRACTION SYSTEM IAW AMM 32-30-00.  OPS CHECK GOOD.
